Research ArticleOpen accessEvery word in the titleA New Extension of the Burr Type XII DistributionMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Jan 2019 · 6,744 accessesView PDFCite
8 results for “Burr distribution”
Set a search alertResearch ArticleOpen accessEvery word in the titleEstimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. AmeinJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 29 Apr 2016 · 7,306 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSZ.A. Al-Saiary, A. A. JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 12 Apr 2013 · 7,040 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,132 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite
Research ArticleOpen accessIn the abstractBurr-X Model Estimate using Bayesian and non-Bayesian ApproachesAbdullah Y. Al-HossainJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 6 May 2016 · 7,210 accessesView PDFCite